# SDR UALA2010080402815

- Difficulty date: August 2, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 49,541 hours, 13,753 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP147
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE O2 SYS NOT HOLDING PRESSURE. FOUND CAPTAINS O2 MASK STOWAGE BOX LEAKING AT B-NUT CONNECTION.  REPLACED STOWAGE BOX PER MM.  SERVICED O2 TO FULL.
